# SDR TRAX200600965

- Difficulty date: October 30, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACH CLIPS AT 280 FRAME CRACKED, BL 8 AND 10 LEFT.
